# SDR TRAX200700662

- Difficulty date: May 12, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 22,474 hours, 19,221 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Condition: Stiff
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD HARD TO CLOSE.  FLT 4574 DEL 25 MINS.
